# SDR HEED064644

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- System (JASC): 2120 · Air Distribution System
- Part: Gasper
- Part number: 2515
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALVE GATE GUIDE AND GUIDE SPRING MISSING.  REPLACED UNIT.
